MathSciNet Relay Station
MathSciNet bibliographic data
MR2067041 49J45 (49J10)
Fusco, Nicola; Giannetti, Flavia; Verde, Anna A remark on the $L\sp 1$-lower semicontinuity for integral functionals in BV. Manuscripta Math. 112 (2003), no. 3, 313–323.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement